# SDR 06FDEA1515

- Difficulty date: April 19, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA75392
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR JAMB AREA FOUND WITH CORROSION.  R3 DOOR JAMB AREA CARRIED OUT REPAIR AS PER SRM 53-50-00 FIG 17 VOL I.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
